# SDR SWAA2024091235992

- Difficulty date: September 10, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 53,111 hours, 31,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12F EMERGENCY EXIT LAMP INOP<[01] RELAMPED ROW 12F EMERGENCY EXIT IAW AMM 33-51-01. LAMP WORKING AT THIS TIME.
